Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Uniform convexity. III


Author: Mahlon M. Day
Journal: Bull. Amer. Math. Soc. 49 (1943), 745-750
DOI: https://doi.org/10.1090/S0002-9904-1943-08019-6
Part I: Bull. Amer. Math. Soc., Volume 47, Number 4 (1941), 313--317
Part II: Bull. Amer. Math. Soc., Volume 47, Number 6 (1941), 504--507
MathSciNet review: 0009422
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1943-08019-6